It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lisa on September 29, 2000 at 08:57:17:

In Reply to: Ativan Withdrawal HELP posted by jillyd on September 15, 2000 at 13:32:50:

: Iam going on week two of being ativan free.I only took it for 3 months,maybe a 1/4 of a 1mg tablet every 4 days or so and yet I know I was addicted.Right now iam having bad withdrawal and need some pointers

Hi, Considering the extremely low dosage you were on,coupled with the fact that you were not dosing daily, you should have virtually very few withdrawl symtoms. Count yourself lucky that you got out in time.
Perhaps you have another condition which is causing these symtoms you are experiencing.

Follow Ups

All times are GMT -7. The time now is 08:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!